# SDR CA001027003

- Difficulty date: October 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 414A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 5842000213
- Condition: Cracked
- Location: Mlg
- Part time: 5,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRUNNION CRACKED, DETECTED WHILE COMPLYING WITH CESSNA SERVICE BULLETIN MEB 88-5R2.
